# SDR 04FDEA03361

- Difficulty date: December 6, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL MAIN GEAR DOOR FOUND CRACKED AT HOLE PLUG AREA. CRACK REPAIRED AS PER SRM 52-10-00 FIG 13 VOL I.  REPAIR DOUBLER FABRICATED AS PER SRM 52-10-00 FIG 13 VOL I.
